Miprogen

Questions and answers on "Miprogen"

Dr i am taking miprogen 400 capsule vaginally. But i have noticed that after taking it am having small red rashes in my arms. Why is it happening?...

doctor1 MD

Brief Answer:
progesterone allergy/ side effect

Detailed Answer:
Hello,
These rashes may be side effects of progesterones and if the rashes are...

Read Full Thread   Ask a Doctor Now

Hello Doctor , I am pregnant now it is 6th week.Instead of night, today morning by mistake I have taken Miprogen 200 tablet Please let me know it...

doctor1 MD

Hi Dhanlakshmi,Welcome to HCM.
One dose is fine it will not harm your baby,take the next dose of the tablet late in the night today and then...

Read Full Thread   Ask a Doctor Now

Hi, I had my ovulation date on 17th XXXXXXX and had intercourse on 18th and 19th. As advised by my doctor, I started with Miprogen from 20th....

doctor1 MD

Brief Answer:
Delayed periods are best indicators.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
Bloating can happen due...

Read Full Thread   Ask a Doctor Now

Recent questions on Miprogen


Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Disease & Conditions
Related Drugs/Medications
Related Medical Topics